# SDR DALA2024070206724

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 S13-14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME BTW STA Y=1037 L13L & L14L AT AFT CABIN PAX.   FRAME BTW STA Y=1037 L13L & L14L AT AFT CABIN PAX. WAS REPAIRED PER B717-200 SRM 53-20-07-2R REPAIR 1 TABLE 203 FIG 201.
